Approximation Properties of Complex Modified Genuine Szasz-Durrmeyer Operators


Cetin N., İSPİR N.

COMPUTATIONAL METHODS AND FUNCTION THEORY, vol.14, no.4, pp.623-638, 2014 (SCI-Expanded) identifier identifier

Abstract

In this study, to approximate integrable functions, we introduce complex modified genuine Szasz-Durrmeyer operators and investigate the approximation properties of these operators. We obtain a Voronovskaja-type result with a quantitative estimate for complex modified genuine Szasz-Durrmeyer operators attached to analytic functions having suitable exponential growth on compact disks. Also, we obtain the exact order of approximation.